My dog started taking the medicine 3 days ago. I have noticed that he is drinking a lot of water. Is that a normal side affect or should I be concerned? Also, he is taking the meds every 8 hours. would it be ok to give the meds to him every 12 hrs?
Ebeth82; AS FAR AS THIRSTY I have look both on regular site and the vet site. and have found nothing about increased thirst. it does talk about being hot etc which would be a reason for thirst. Also about every 12 hours that should be okay if he is only on a twice a day dose. It's still in the right dosage range.But if your going to call the vet about the thirsty problem double check the dose also.But don't see where you have alot to worry about..Have a good day. And you have a lucky dog.
- Aminocaproic Acid Information for Consumers
- Aminocaproic Acid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aminocaproic Acid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2013 • 1 answer
Posted 6 Jun 2014 • 2 answers
Posted 29 Jan 2015 • 1 answer
Posted 6 Mar 2016 • 0 answers
Posted 14 Feb 2017 • 0 answers